Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from prostate infection, taking Antibiotics, causing foreskin of penis peeling and sore. What could be the cause?

Hello, I ve just finished taking some antibiotics ( Mint- Ciprofloxacin 500mg, 1 tablet twice a day) for a prostate infection for 3 weeks, i m done taking the antibiotics now, and i ve noticed that under my forskin of my penis is peeling and soar. I was wondering if the antibiotics would be the cause of this? Or if not, what could be the cause of this? Thanks Dan
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
peeling off of the foreskin after taking antibiotics for 3 weeks for Prostatitis.

One thing is sure that this is not due to antibiotics that you are taking .Please get your blood sugar levels tests done to rule out Diabetes .This could be a fungal infection that commonly develops in diabetic individuals.

In the mean while take anti fungal medications like Fluconozole orally with topical anti fungal jelly like Fluconozole for local application over foreskin for 5 days .

Observe proper personal hygiene by cleaning the genitals with warm water twice daily.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor